# SDR WX0A2015070672714

- Difficulty date: June 30, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 54,438 hours, 41,710 cycles
- Engine: Pwa JT8D219
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Condition: Defective
- Location: Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DECENT, THROUGH ABOUT 20,000 FEET POWER AT IDLE, RT OIL PRESS LOW CAME ON THE OAP NR 2 ENG OIL PRESS INDICATED 34 PSI, OIL QTY INDICATED 0.  COMPLIED WITH QRH 72.14.  OIL PRESS CONTINUED TO DECREASE TO 18 PAI AT TIME SHUTDOWN WITH AN OIL TEMP OF 114.  COMPLIED WITH QRH 72.3 FOR ENG SHUTDOWN ESTIMATE NR 2 ENG WIND MILLED FOR 20 MINS BEFORE LANDING.  R & R LOW PRESS LINE FOR DIFF PRESS SWITCH.  INSPECTED & REPLACED RT ENG MAIN OIL FILTER, NO DEFECTS NOTED.  INSPECTED, CLEANED & REINSTALLED FOUR EACH CHIP DETECTOR, NO DEFECTS NOTED AT THIS TIME.  REFILLED RT ENG OIL TANK AS NEEDED.  PERFORMED ENG RUN & LEAK CHECK, NO DEFECTS OR LEAKS NOTED AT THIS TIME IAW MM 79-35-01-2, 71-00-00, 79-20-06, 12-12-04-3.  REF WO 260988 COMPLIED WITH M739 FORM IAW POWER PLANT ENGINEERING CONCURRENCE.  ACFT OK FOR SERVICE.
